MAUDE Adverse Event Report: UNOMEDICAL A/S I PORT ADVANCE; I-PORT ADVANCE 9 MM

UNOMEDICAL A/S I PORT ADVANCE; I-PORT ADVANCE 9 MM
Model Number MMT-101
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united kingdom.It was reported that on (b)(6) 2024 the patient experienced an issue with the i-port not being inserted properly and not staying in place.The patient is using the i-port advance to deliver insulin for treating diabetes mellitus.The i-port advance has been in use for 2 hours.The patient reported that the i-port has a slight bend.The patient was advised that a longer cannula may bend against muscle on lean patients and that if the needle is removed when the injection port is not flush with the skin, it can lose rigidity and support for the cannula.No further information available.

Brand Name
I PORT ADVANCE
Common Device Name
I-PORT ADVANCE 9 MM
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19491731
Report Number3003442380-2024-07003
Device Sequence Number15578524
Product Code FOZ
UDI-Device Identifier05705244009417
UDI-Public05705244009417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown